| Model Number |
0046140 |
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the ng tube leaked from where it connects to the tubing.
Event or Problem Description
It was reported that the ng tube leaked from where it connects to the tubing.
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿lopez valve not press-fit correctly into the tube¿ with a potential root cause of ¿lack of instructions to assembly operation¿.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "6.Do not inject fluid through the prevent filter as this may result in blockage and leakage of filter.".